# SDR FQAR1210011206041

- Difficulty date: October 1, 2012
- Submitted: October 4, 2012
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N318PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496134
- Aircraft time: 6,920 hours
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 886331003
- Condition: Cracked
- Location: Left Nacelle
- Part time: 6,920 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A CRACK WAS FOUND IN THE NACELLE ANGLE.  UPON FURTHER INVESTIGATION, IT WAS FOUND THAT THE CRACK WAS BETWEEN THE 2 RIVETS THAT EXTENDED THRU THE WING SKIN INTO CAP (PN 67097-002 OR -003 DEPENDENT ON SIDE) WHICH IS ATTACHED TO A WEB (PN 67079-000 OR 001 DEPENDENT ON SIDE) THAT THE MAIN GEAR AFT ATTACH POINT IS MOUNTED.  IT IS SUSPECTED THAT THIS IS A FAILURE DUE TO FATIGUE.
